Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme

Séverine Rigot

Mémoires de la Société Mathématique de France (2000)

  • Volume: 82, page I1-VI104
  • ISSN: 0249-633X

How to cite


Rigot, Séverine. "Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme." Mémoires de la Société Mathématique de France 82 (2000): I1-VI104. <http://eudml.org/doc/94933>.

author = {Rigot, Séverine},
journal = {Mémoires de la Société Mathématique de France},
keywords = {Ahlfors regularity; uniform rectifiability; quasi-minimum perimeter; uniform estimations; volume constraint},
language = {fre},
pages = {I1-VI104},
publisher = {Société mathématique de France},
title = {Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme},
url = {http://eudml.org/doc/94933},
volume = {82},
year = {2000},

AU - Rigot, Séverine
TI - Ensembles quasi-minimaux avec contrainte de volume et rectifiabilité uniforme
JO - Mémoires de la Société Mathématique de France
PY - 2000
PB - Société mathématique de France
VL - 82
SP - I1
EP - VI104
LA - fre
KW - Ahlfors regularity; uniform rectifiability; quasi-minimum perimeter; uniform estimations; volume constraint
UR - http://eudml.org/doc/94933
ER -


  1. [Alm76] F. J. ALMGREN — "Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints", Mem. Amer. Math. Soc. 4 (1976), no. 165. Zbl0327.49043MR54 #8420
  2. [AP99] L. AMBROSIO & E. PAOLINI — "Partial regularity for quasi minimizers of perimeter", Ricerche Mat. 48 (1999), p. 167-186. Zbl0943.49032MR2001g:49057
  3. [DG61] E. DE GIORGI — "Frontiere orientale di misura minima", Sem. Mat. Scuola Norm. Sup. Pisa, 1960-1961. 
  4. [DMS92] G. DAL MASO, J.-M. MOREL & S. SOLIMINI — "A variational method in image segmentation : existence and approximation results", Acta Math. 168 (1992), no. 1-2, p. 89-151. Zbl0772.49006MR92m:49020
  5. [DS91] G. DAVID & S. SEMMES — "Singular integrals and rectifiable sets in ℝn : Beyond Lipschitz Graphs", Astérisque (1991), no. 193. Zbl0743.49018MR92j:42016
  6. [DS93a] G. DAVID & S. SEMMES — Analysis of and on uniformly rectifiable sets, Math. Surveys Monogr., vol. 38, Amer. Math. Soc., Providence, 1993. Zbl0832.42008MR94i:28003
  7. [DS93b] G. DAVID & S. SEMMES — "Quantitative rectifiability and Lipschitz mappings", Trans. Amer. Math. Soc. 337 (1993), no. 2, p. 855-889. Zbl0792.49029MR93h:42015
  8. [DS96a] G. DAVID & S. SEMMES — "On the singular sets of minimizers of the Mumford-Shah functional", J. Math. Pures Appl. (9) 75 (1996), no. 4, p. 299-342. Zbl0853.49010MR98a:49068
  9. [DS96b] G. DAVID & S. SEMMES — "Uniform rectifiability and singular sets", Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996), no. 4, p. 383-443. Zbl0908.49030MR98a:49067
  10. [DS98] G. DAVID & S. SEMMES, "Quasiminimal surfaces of codimension 1 and John domains", Pacific J. Math. 183 (1998), no. 2, p. 213-277. Zbl0921.49031MR99i:28012
  11. [DS00] G. DAVID & S. SEMMES, "Uniform rectifiability and quasiminimizing sets of arbitrary codimension", Mem. Amer. Math. Soc. 144 (2000), no. 687. Zbl0966.49024MR2000i:49062
  12. [EG92] L. EVANS & R. GARIEPY — Measure theory and fine properties of functions, CRC Press, 1992. Zbl0804.28001MR93f:28001
  13. [Fed69] H. FEDERER — Geometric measure theory, Springer-Verlag, Berlin, 1969. Zbl0176.00801MR41 #1976
  14. [Fed70] H. FEDERER, "The singular sets of area minimizing rectifiable currents with codimension one and of area minimizing flat chains modulo two with arbitrary codimension", Bull. Amer. Math. Soc. 76 (1970), p. 767-771. Zbl0194.35803MR41 #5601
  15. [Giu81] E. GIUSTI — "The equilibrium configuration of liquid drops", J. Reine Angew. Math. 321 (1981), p. 53-63. Zbl0438.76078MR82c:49037
  16. [Giu84] E. GIUSTI, Minimal surfaces and functions of bounded variation, Birkhäuser, Basel-Boston, 1984. Zbl0545.49018MR87a:58041
  17. [GMT83] E. GONZALEZ, U. MASSARI & I. TAMANINI — "On the regularity of boundaries of sets minimizing perimeter with a volume constraint", Indiana Univ. Math. J. 32 (1983), no. 1, p. 25-37. Zbl0486.49024MR84d:49043
  18. [Mas74] U. MASSARI — "Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in ℝn", Arch. Rational Mech. Anal 55 (1974), p. 357-382. Zbl0305.49047MR50 #8240
  19. [Mas75] U. MASSARI, "Frontiere orientale di curvatura media assegnata in Lp", Rend. Sem. Mat. Univ. Padova 53 (1975), p. 37-52. Zbl0358.49019MR54 #5953
  20. [Mat95] P. MATTILA — Geometry of sets and measures in Euclidean spaces, Cambridge University Press, Cambridge, 1995. Zbl0819.28004MR96h:28006
  21. [Mir65] M. MIRANDA — "Sul minimo dell'integrale del gradiente di una funzione", Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), p. 626-665. Zbl0166.09604MR32 #6271
  22. [MM84] U. MASSARI & M. MIRANDA — Minimal surfaces of codimension 1, North Holland, Amsterdam-New York, 1984. Zbl0565.49030MR87f:49058
  23. [Ott98] F. OTTO — "Dynamics of labyrinthine pattern formation in magnetic fluids : a mean-field theory", Arch. Rational Mech. Anal. 141 (1998), no. 1, p. 63-103. Zbl0905.35068MR2000j:76145
  24. [Rig00] S. RIGOT — "Uniform partial regularity of quasi minimizers for the perimeter", Cal. Var. Partial Differential Equations 10 (2000), no. 4, p. 389-406. Zbl0961.49025MR2001d:49061
  25. [Sim83] L. SIMON — Lectures on Geometric Measure Theory, Proc. C.M.A., 1983. Zbl0546.49019MR87a:49001
  26. [Sol97] S. SOLIMINI — "Simplified excision techniques for free discontinuity problems in several variables", J. Funct. Anal. 151 (1997), no. 1, p. 1-34. Zbl0891.49007MR98k:49056
  27. [Tam82] I. TAMANINI — "Boundaries of Caccioppoli sets with Hölder continuous normal vector", J. Reine Angew. Math. 334 (1982), p. 27-39. Zbl0479.49028MR83m:49067
  28. [Tam84] I. TAMANINI, Regularity results for almost minimal oriented hypersurfaces in ℝn, Quaderni Del Dipartimento Di Matematica Dell' Universita' Di Lecce, 1984. 
  29. [Zie89] W. P. ZIEMER — Weakly differentiable functions, Springer-Verlag, Berlin, 1989. Zbl0692.46022MR91e:46046

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.